Title

Modulational Instability Of Surface-Waves In Magnetohydrodynamics

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Soc. Behav. Pers.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Journal of Social Behavior and Personality

Volume

68

Issue/Number

9

Publication Date

1-1-1988

Document Type

Note

Language

English

First Page

456

Last Page

458

WOS Identifier

WOS:A1988Q402700008

ISSN

0044-2267

Share

COinS